American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 167 found      Go to page: 1 2 3 4 > >>

[1] Bren Cavallo and Delaram Kahrobaei. Secret sharing using non-commutative groups and the shortlex order. Contemporary Mathematics 633 (2015) 1-8.
Book volume table of contents   
View Article: PDF

[2] Anja I. S. Moldenhauer. A group theoretical ElGamal cryptosystem based on a semidirect product of groups and a proposal for a signature protocol. Contemporary Mathematics 633 (2015) 97-113.
Book volume table of contents   
View Article: PDF

[3] Kate Juschenko and Tatiana Nagnibeda. Small spectral radius and percolation constants on non-amenable Cayley graphs. Proc. Amer. Math. Soc. 143 (2015) 1449-1458.
Abstract, references, and article information   
View Article: PDF

[4] Michael Kapovich and János Kollár. Fundamental groups of links of isolated singularities. J. Amer. Math. Soc. 27 (2014) 929-952.
Abstract, references, and article information   
View Article: PDF

[5] Bakhadyr Khoussainov and Alexei Miasnikov. Finitely presented expansions of groups, semigroups, and algebras. Trans. Amer. Math. Soc. 366 (2014) 1455-1474.
Abstract, references, and article information   
View Article: PDF

[6] Igor Dolinka and Robert D. Gray. Maximal subgroups of free idempotent generated semigroups over the full linear monoid. Trans. Amer. Math. Soc. 366 (2014) 419-455.
Abstract, references, and article information   
View Article: PDF

[7] Victor Reiner and Yuval Roichman. Diameter of graphs of reduced words and galleries. Trans. Amer. Math. Soc. 365 (2013) 2779-2802.
Abstract, references, and article information   
View Article: PDF

[8] Tathagata Basak. On Coxeter diagrams of complex reflection groups. Trans. Amer. Math. Soc. 364 (2012) 4909-4936.
Abstract, references, and article information   
View Article: PDF

[9] A. Yu. Olshanskii. Space functions of groups. Trans. Amer. Math. Soc. 364 (2012) 4937-4985.
Abstract, references, and article information   
View Article: PDF

[10] Benjamin Fine, Alexander Hulpke and Gerhard Rosenberger. All Finite Generalized Tetrahedon Groups II. Contemporary Mathematics 582 (2012) 105-106.
Book volume table of contents   
View Article: PDF

[11] Ellen Ziliak. An Algorithm to Express Words as a Product of Conjugates of Relators. Contemporary Mathematics 582 (2012) 187-199.
Book volume table of contents   
View Article: PDF

[12] Anthony E. Clement. A Hand-Computation Involving Surface Groups, the Reidemeister-Schreier Rewriting Process and Kurosh Subgroup Theorem. Contemporary Mathematics 582 (2012) 65-69.
Book volume table of contents   
View Article: PDF

[13] Maggie Habeeb, Delaram Kahrobaei and Vladimir Shpilrain. A Secret Sharing Scheme Based on Group Presentations and the Word Problem. Contemporary Mathematics 582 (2012) 143-150.
Book volume table of contents   
View Article: PDF

[14] Anthony M. Gaglione, Seymour Lipschutz and Dennis Spellman. Discrimination and Separation in the Metabelian Variety. Contemporary Mathematics 582 (2012) 129-142.
Book volume table of contents   
View Article: PDF

[15] Benjamin Fine and Gerhard Rosenberger. The Classification of One Relator Limit Groups and the Surface Group Conjecture. Contemporary Mathematics 582 (2012) 107-127.
Book volume table of contents   
View Article: PDF

[16] Jérémy Blanc. Simple relations in the Cremona group. Proc. Amer. Math. Soc. 140 (2012) 1495-1500. MR 2869134.
Abstract, references, and article information   
View Article: PDF

[17] Yann Ollivier and Daniel T. Wise. Cubulating random groups at density less than $1/6$. Trans. Amer. Math. Soc. 363 (2011) 4701-4733. MR 2806688.
Abstract, references, and article information   
View Article: PDF

[18] J. N. Bray, M. D. E. Conder, C. R. Leedham-Green and E. A. O’Brien. Short presentations for alternating and symmetric groups. Trans. Amer. Math. Soc. 363 (2011) 3277-3285. MR 2775807.
Abstract, references, and article information   
View Article: PDF

[19] John N. Bray and Robert T. Curtis. The Leech lattice $\Lambda $ and the Conway group $·{O}$ revisited. Trans. Amer. Math. Soc. 362 (2010) 1351-1369. MR 2563732.
Abstract, references, and article information
View Article: PDF

[20] Daciberg Lima Gonçalves and John Guaschi. The lower central and derived series of the braid groups of the sphere. Trans. Amer. Math. Soc. 361 (2009) 3375-3399. MR 2491885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] José Burillo, Sean Cleary, Melanie Stein and Jennifer Taback. Combinatorial and metric properties of Thompson's group $T$. Trans. Amer. Math. Soc. 361 (2009) 631-652. MR 2452818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] M. A. Vsemirnov. On (2,3)-generation of matrix groups over the ring of integers. St. Petersburg Math. J. 19 (2008) 883-910. MR 2411638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Daan Krammer. A class of Garside groupoid structures on the pure braid group. Trans. Amer. Math. Soc. 360 (2008) 4029-4061. MR 2395163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] R. M. Guralnick, W. M. Kantor, M. Kassabov and A. Lubotzky. Presentations of finite simple groups: A quantitative approach. J. Amer. Math. Soc. 21 (2008) 711-774. MR 2393425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] A. Yu. Olshanskii and D. V. Osin. Large groups and their periodic quotients. Proc. Amer. Math. Soc. 136 (2008) 753-759. MR 2361846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Stephen J. Pride. On the residual finiteness and other properties of (relative) one-relator groups. Proc. Amer. Math. Soc. 136 (2008) 377-386. MR 2358474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Alexey Muranov. On torsion-free groups with finite regular file bases. Trans. Amer. Math. Soc. 359 (2007) 3609-3645. MR 2302509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Shlomo Hoory, Nathan Linial and Avi Wigderson. Expander graphs and their applications. Bull. Amer. Math. Soc. 43 (2006) 439-561. MR 2247919.
Abstract, references, and article information
View Article: PDF

[29] S. V. Ivanov. On Rourke's extension of group presentations and a cyclic version of the Andrews--Curtis conjecture. Proc. Amer. Math. Soc. 134 (2006) 1561-1567. MR 2204265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Ferran Cedó, Eric Jespers and Jan Okninski. The Gelfand-Kirillov dimension of quadratic algebras satisfying the cyclic condition. Proc. Amer. Math. Soc. 134 (2006) 653-663. MR 2180881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 167 found      Go to page: 1 2 3 4 > >>